A Class of Singular Continuous Functions.

Elton Pei Hsu

Elemente der Mathematik (1992)

  • Volume: 47, Issue: 4, page 169-172
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Pei Hsu, Elton. "A Class of Singular Continuous Functions.." Elemente der Mathematik 47.4 (1992): 169-172. <http://eudml.org/doc/141538>.

author = {Pei Hsu, Elton},
journal = {Elemente der Mathematik},
keywords = {random series; singular functions; distribution function},
number = {4},
pages = {169-172},
title = {A Class of Singular Continuous Functions.},
url = {http://eudml.org/doc/141538},
volume = {47},
year = {1992},

AU - Pei Hsu, Elton
TI - A Class of Singular Continuous Functions.
JO - Elemente der Mathematik
PY - 1992
VL - 47
IS - 4
SP - 169
EP - 172
KW - random series; singular functions; distribution function
UR - http://eudml.org/doc/141538
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.